Revista Matemática Iberoamericana
Full-Text PDF (141 KB) | Metadata | Table of Contents | RMI summary
Published online: 2016-10-03
Focal points and sup-norms of eigenfunctions II: the two-dimensional caseChristopher D. Sogge and Steve Zelditch (1) The Johns Hopkins University, Baltimore, USA
(2) Northwestern University, Evanston, USA
We use a purely dynamical argument on circle maps to improve a result in our accompanying article, , on real analytic surfaces possessing eigenfunctions that achieve maximal sup norm bounds. The improved result is that there exists a ‘pole’ $p$ so that all geodesics emanating from $p$ are smoothly closed.
Keywords: Eigenfunctions, $L^\infty$ bounds
Sogge Christopher, Zelditch Steve: Focal points and sup-norms of eigenfunctions II: the two-dimensional case. Rev. Mat. Iberoamericana 32 (2016), 995-999. doi: 10.4171/RMI/905